JournalscmhVol. 89, No. 2pp. 343–403

Théorème des périodes et degrés minimaux d'isogénies

  • Éric Gaudron

    Université de Grenoble I, Saint-Martin-d'Hères, France
  • Gaël Rémond

    Université Grenoble I, Saint-Martin-d'Hères, France
Théorème des périodes et degrés minimaux d'isogénies cover
Download PDF

Abstract

We give a new, sharpened version of the period theorem of Masser and Wüstholz, which is moreover totally explicit. We also present a new formulation involving all archimedean places. We then derive new bounds for elliptic isogenies, improving those of Pellarin. The small numerical constants obtained allow an application to Serre’s uniformity problem in the split Cartan case, thanks to the work of Bilu, Parent and Rebolledo.

Cite this article

Éric Gaudron, Gaël Rémond, Théorème des périodes et degrés minimaux d'isogénies. Comment. Math. Helv. 89 (2014), no. 2, pp. 343–403

DOI 10.4171/CMH/322